MAUDE Adverse Event Report: SALTER LABS INTUBRITE STERILE; MAC 3 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE-STERILE

SALTER LABS INTUBRITE STERILE; MAC 3 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE-STERILE
Model Number S01-1023.C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 27 june 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
Blade doesn't light up.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 27 june 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "blade doesn't light up" regarding part s01-1023.C was not confirmed.The root cause was determined an issue with soldering.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 26 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.Complaints will continue to be monitored for possible trends.Performed risk assessment with rma-20002e rev.3.The complaint most closely aligns with risk id r22 with a potential cause of hazard being "light source not functional (during use)".Severity = 8/10, likelihood of occurrence = 2/10, rate of occurrence = 2/10.Per table ref-20001-c1 rev2, these levels indicate low risk.The calculated rate of occurrence is greater than the likelihood of occurrence stated in the risk analysis.
 
Event or Problem Description
Blade doesn't light up.

Brand Name
INTUBRITE STERILE
Common Device Name
MAC 3 SINGLE USE DISPOSABLE LARYNGOSCOPE BLADE-STERILE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22350399
Report Number3004748541-2025-00022
Device Sequence Number4889099
Product Code CCW
UDI-Device Identifier00607411966231
UDI-Public(01)00607411966231(10)35F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS01-1023.C
Device Catalogue NumberS01-1023.C
Device Lot Number35F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown